Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 246, NWS New Orleans, LA

September 15, 2021Livingston Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Sep 15, 2021, 3:39 PM CDT for Livingston Parish, Louisiana. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Sep 15, 2021, 3:39 PM CDT (20:39 UTC)
Expired
Sep 17, 2021, 9:14 AM CDT
In force
42 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Livingston Parish, LA

The river

Written for the forecast point Amite River at Hwy 22 near Maurepas (MAUL1). The gauge peaked at 4.20 ft at Sep 15, 2021, 9:00 PM CDT.

minormoderate2345609/1509/1609/1709/18
Minor stage
4 ft
Moderate stage
5 ft
Major stage
7 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07380215, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

020 
WGUS44 KLIX 152039
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
339 PM CDT Wed Sep 15 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Louisiana...

  Amite River At Maurepas affecting Livingston Parish.

  Bogue Chitto River At Franklinton affecting Washington Parish.

For the Amite And Comite Rivers...including Maurepas...Minor 
flooding is forecast.
For the Bogue Chitto River...including Franklinton...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC063-161445-
/O.NEW.KLIX.FL.W.0246.210915T2039Z-210917T0200Z/
/MAUL1.1.ER.210915T1830Z.210916T0200Z.210916T2000Z.NO/
339 PM CDT Wed Sep 15 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Amite River At Maurepas.
* From this afternoon to late tomorrow evening.
* At 3:00 PM CDT Wednesday the stage was 4.1 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 4.3 feet 
  late this evening.
* Impact...At 4.0 feet, Low-lying roads near Lake Maurepas will 
  begin to flood. Louisiana Trace will have standing water in some 
  places. Several roads between Killian and Maurepas will be 
  impacted.


&&

LAT...LON 3034 9054 3025 9056 3026 9066 3035 9064

$$

LAC117-161445-
/O.NEW.KLIX.FL.W.0247.210917T0000Z-210917T0600Z/
/FRNL1.1.ER.210917T0000Z.210917T0000Z.210917T0000Z.NO/
339 PM CDT Wed Sep 15 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Bogue Chitto River At Franklinton.
* From Thursday evening to early Friday morning.
* At 3:00 PM CDT Wednesday the stage was 8.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.0 feet 
  tomorrow evening.
* Impact...At 12.0 feet, The national guard armory and parish 
  corrections facility will require flood protection measures as 
  river front property will flood. Sand bagging is recommended


&&

LAT...LON 3078 9006 3078 9018 3112 9028 3113 9015

$$

JFL
3 follow-up statements
573 
WGUS84 KLIX 161818
FLSLIX

Flood Statement
National Weather Service New Orleans LA
Issued by National Weather Service Mobile AL
118 PM CDT Thu Sep 16 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Amite River At Maurepas affecting Livingston Parish.

For the Amite And Comite Rivers...including Maurepas...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


LAC063-170200-
/O.CON.KLIX.FL.W.0246.000000T0000Z-210917T0200Z/
/MAUL1.1.ER.210915T1830Z.210916T0200Z.210916T2000Z.NO/
118 PM CDT Thu Sep 16 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Amite River At Maurepas.
* Until late this evening.
* At 10:00 AM CDT Thursday the stage was 4.0 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain near flood stage 
  through this evening.
* Impact...At 4.0 feet, Low-lying roads near Lake Maurepas will 
  begin to flood. Louisiana Trace will have standing water in some 
  places. Several roads between Killian and Maurepas will be 
  impacted.


&&

LAT...LON 3034 9054 3025 9056 3026 9066 3035 9064

$$

21/CLL
609 
WGUS84 KLIX 170000
FLSLIX

Flood Statement
National Weather Service New Orleans LA
700 PM CDT Thu Sep 16 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Amite River At Maurepas affecting Livingston Parish.

For the Amite And Comite Rivers...including French Settlement, 
Maurepas...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC063-171715-
/O.EXT.KLIX.FL.W.0246.000000T0000Z-210917T1710Z/
/MAUL1.1.ER.210915T1830Z.210916T0200Z.210917T1110Z.NO/
700 PM CDT Thu Sep 16 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Amite River At Maurepas.
* Until early tomorrow afternoon.
* At 6:00 PM CDT Thursday the stage was 4.1 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 4.3 feet 
  late tonight.
* Impact...At 4.0 feet, Low-lying roads near Lake Maurepas will 
  begin to flood. Louisiana Trace will have standing water in some 
  places. Several roads between Killian and Maurepas will be 
  impacted.


&&

LAT...LON 3034 9054 3025 9056 3026 9066 3035 9064

$$

JFL
010 
WGUS84 KLIX 171414
FLSLIX

Flood Statement
National Weather Service New Orleans LA
914 AM CDT Fri Sep 17 2021

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Amite River At Maurepas affecting Livingston Parish.

LAC063-171515-
/O.CAN.KLIX.FL.W.0246.000000T0000Z-210917T1414Z/
/MAUL1.1.ER.210915T1830Z.210916T0200Z.210917T0830Z.NO/
914 AM CDT Fri Sep 17 2021

...The Flood Warning for the Amite River At Maurepas has been 
cancelled...

The Flood Warning is cancelled for
  the Amite River At Maurepas.
* At 8:00 AM CDT Friday the stage was 4.0 feet.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to fall to 2.7 feet late Monday 
  morning.


&&

LAT...LON 3034 9054 3025 9056 3026 9066 3035 9064

$$

CAB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 15, 3:40 AM CDT, 11 hours 59 minutes earlier.

Area forecast discussion, Sep 15, 3:40 AM CDT, 11 hours 59 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
340 AM CDT Wed Sep 15 2021

.SYNOPSIS...

Looks like the weakening center of TD Nicholas is somewhere around
Lake Charles early this morning. Drier air has been wrapping
around the southwest quadrant of the storm. Satellite appearance
this morning is more resembling of an extra-tropical pattern. An
east-west deformation zone lies just to the north of the area,
with several bands of precipitation oriented SW-NE across the
area. Right now, the best low level moisture convergence appears
to be approaching Interstate 55. Precipitable water values from
00z soundings around the area remained in the 2.2-2.6 range.
Temperatures and dew points were in the 70s across the area.

&&

.SHORT TERM (through Friday)...

Main concern will, of course, be heavy rainfall, with the largest
portion of it to occur in the next 12-18 hours. Precipitable water
values never really fall off to any great extent, remaining above
2 inches across the entire area, and above 2.25 for about the
southeast half.

Hourly rainfall rates in the deformation band to the north of the
area are generally in the 0.5 inch range, but more like 1.5 to 2
inches (and possibly higher) in the bands crawling eastward
(propagation 5-10 knots) across southeast Louisiana. 24 hour
precipitation totals from early this morning through tonight are
expected to be in the 3-6 inch range, with locally much higher
amounts, mainly near and to the east of Interstate 55. West of
there, totals may be more in the 1-3 inch range, and if we can
get the system to move a little further east, we may be able to
clear the far western portions of the Flash Flood Watch later
today. Will hold onto it for this forecast cycle, though. Still
also possible to have a few weak tornadoes in these feeder bands
as several storms have continued to show some low level rotation.

Unfortunately, with Nicholas expected to eventually dissipate near
the area, we don't see any real significant drying in the short
term period. Upper troughing will remain in place, and with
convective temperatures in the mid 80s, daytime convection will
continue. It won't be as widespread as it is today, but the threat
for isolated heavy rain amounts will continue for much of the
area. Likely to categorical rain chances each day, with high
temperatures remaining mainly in the 80s.

Will hold onto the Coastal Flood Advisory through the early
morning high tide cycle Thursday with the onshore flow gradually
weakening a little more. Still some isolated problems possible. 35

&&

.LONG TERM (Friday night and beyond)...

Weak troughing across the Lower Mississippi River Valley will not be
in any rush to depart the area this weekend. Moisture levels as
measured by precipitable water values, will remain in excess of 2
inches across most or all of the area through at least the
weekend, and likely beyond. Daily rounds of showers and
thunderstorms are expected to continue each day, being most
numerous over land during the day, and over marine areas at night.
Opted not to make significant changes to temperature forecast.
High temperatures will be more of a function of when thunderstorms
occur each day with convective temperatures in the lower and
middle 80s. 35

&&

.AVIATION...

Most terminals at 08z are in the MVFR to IFR range and likely to
remain there for much of the forecast period. Could see some
improvement toward evening. Wind gusts in excess of 25 knots at
KNEW should subside over the next few hours. There's been little
in the way of lightning overnight and any mention will be limited
today. We'll handle any significant development (if there is any)
with amendments. 35

&&

.MARINE...

Hazardous winds and seas will gradually subside over the next 12
hours. Most winds in excess of 20 knots are mainly associated with
convective bands at this time, although not much lightning
involved. Will allow the Small Craft Advisory to expire on
schedule for the open coastal waters at 12z, but hold onto Small
Craft Exercise Caution headlines for all waters during the daytime
hours as conditions relax. Beyond the first 12 hours of the
forecast, the main marine concern will be the threat of
thunderstorms. 35

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  70  82  71 / 100  70  80  40
BTR  81  71  83  71 / 100  60  80  40
ASD  82  72  86  74 / 100  80  90  50
MSY  84  76  87  76 /  90  70  80  50
GPT  81  73  84  75 / 100  90  90  60
PQL  80  71  83  73 / 100  90  90  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ034>037-039-
     046>050-056>061-063>072-075>078.

     Coastal Flood Advisory until 7 AM CDT Thursday for LAZ064-
     066>070-076-078.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ550-552-
     555-557-570-572-575-577.

MS...Flash Flood Watch through Thursday morning for MSZ068>071-077-
     080>082.

     Coastal Flood Advisory until 7 AM CDT Thursday for MSZ080-081.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ552-555-
     557-570-572-575-577.

&&

In the hours before

Local storm report, Sep 15, 11:31 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1131 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      2 ENE DENHAM SPRINGS    30.49N 90.92W
09/15/2021                   LIVINGSTON         LA   BROADCAST MEDIA

            EDEN CHURCH RD IMPASSABLE AND BARRICADED.
            RELAYED VIA SOCIAL MEDIA.

&&

LIX
Local storm report, Sep 15, 11:37 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1137 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      3 ESE WALKER            30.47N 90.82W
09/15/2021                   LIVINGSTON         LA   BROADCAST MEDIA

            CORNER OF CHELSEA ST AND BLACK MUD RD
            BARRICADED. RELAYED VIA SOCIAL MEDIA.

&&

LIX
Local storm report, Sep 15, 11:39 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1139 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     MARINE TSTM WIND 1 NNE BAY SAINT LOUIS   30.33N 89.33W
09/15/2021  M49 MPH          GMZ532             MS   MESONET

            BAY WAVELAND NOS SITE MEASURED A WIND GUST
            OF 49 MPH.

&&

LIX
Local storm report, Sep 15, 11:41 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1141 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     MARINE TSTM WIND 1 SW MANDEVILLE         30.36N 90.09W
09/15/2021  M41 MPH          GMZ530             LA   MESONET

            WEATHERFLOW OBSERVATION AT SUNSET PIER IN
            MANDEVILLE MEASURED ANOTHER WIND GUST TO 41
            MPH.

&&

LIX
Local storm report, Sep 15, 11:43 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1143 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 AM     MARINE TSTM WIND 12 SSW MANDEVILLE       30.20N 90.12W
09/15/2021  E39 MPH          GMZ530             LA   MESONET

            WEATHERFLOW OBSERVATION AT THE MIDPOINT OF
            THE CAUSEWAY MEASURED A WIND GUST OF 39 MPH.

&&

LIX
Local storm report, Sep 15, 11:50 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1150 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FLASH FLOOD      1 N GARDERE             30.38N 91.13W
09/13/2021                   EAST BATON ROUGE   LA   BROADCAST MEDIA

            STREET FLOODING REPORTED VIA SOCIAL MEDIA.

1119 AM     FLASH FLOOD      3 S LAPLACE             30.03N 90.46W
09/14/2021                   ST. CHARLES        LA   PUBLIC

            STREET/ROAD FLOODING; STREET/ROAD CLOSED;
            VEHICLES STRANDED.

0256 AM     FLASH FLOOD      LULING                  29.93N 90.36W
09/15/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            WATER IN HOMES AND NUMEROUS ROADS FLOODED.

0301 AM     MARINE TSTM WIND 12 SSW MANDEVILLE       30.20N 90.12W
09/15/2021  E39 MPH          GMZ530             LA   MESONET

            WEATHERFLOW OBSERVATION AT THE MIDPOINT OF
            THE CAUSEWAY MEASURED A WIND GUST OF 39 MPH.

0301 AM     FLASH FLOOD      MONTZ                   30.01N 90.47W
09/15/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            WATER IN HOMES AND NUMEROUS ROADS FLOODED.

0303 AM     FLASH FLOOD      BAYOU GAUCHE            29.80N 90.43W
09/15/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            WATER IN HOMES AND NUMEROUS ROADS FLOODED.

0345 AM     MARINE TSTM WIND 1 SSW MANDEVILLE        30.36N 90.09W
09/15/2021  M43 MPH          GMZ530             LA   MESONET

            WEATHERFLOW OBSERVATION AT SUNSET PIER IN
            MANDEVILLE MEASURED A WIND GUST OF 43 MPH.

0405 AM     FLASH FLOOD      PARISHWIDE              30.67N 90.39W
09/15/2021                   TANGIPAHOA         LA   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOODING ACROSS
            THE PARISH.

0410 AM     MARINE TSTM WIND 1 SW MANDEVILLE         30.36N 90.09W
09/15/2021  M41 MPH          GMZ530             LA   MESONET

            WEATHERFLOW OBSERVATION AT SUNSET PIER IN
            MANDEVILLE MEASURED ANOTHER WIND GUST TO 41
            MPH.

0615 AM     FLASH FLOOD      2 ENE WALKER            30.49N 90.84W
09/15/2021                   LIVINGSTON         LA   PUBLIC

            MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING
            IN WALKER. RELAYED VIA SOCIAL MEDIA.

0630 AM     MARINE TSTM WIND 1 NNE BAY SAINT LOUIS   30.33N 89.33W
09/15/2021  M49 MPH          GMZ532             MS   MESONET

            BAY WAVELAND NOS SITE MEASURED A WIND GUST
            OF 49 MPH.

0630 AM     FLASH FLOOD      2 ENE DENHAM SPRINGS    30.49N 90.92W
09/15/2021                   LIVINGSTON         LA   BROADCAST MEDIA

            EDEN CHURCH RD IMPASSABLE AND BARRICADED.
            RELAYED VIA SOCIAL MEDIA.

0645 AM     FLASH FLOOD      3 ESE WALKER            30.47N 90.82W
09/15/2021                   LIVINGSTON         LA   BROADCAST MEDIA

            CORNER OF CHELSEA ST AND BLACK MUD RD
            BARRICADED. RELAYED VIA SOCIAL MEDIA.

0700 AM     FLASH FLOOD      8 WSW TICKFAW           30.55N 90.62W
09/15/2021                   LIVINGSTON         LA   BROADCAST MEDIA

            PEA RIDGE RD AND WAGNER RD IMPASSABLE.
            RELAYED VIA SOCIAL MEDIA.

0715 AM     FLASH FLOOD      4 S BOGALUSA            30.72N 89.87W
09/15/2021                   WASHINGTON         LA   BROADCAST MEDIA

            ROADS FLOODED AROUND THE LEES CREEK AREA.
            RELAYED VIA SOCIAL MEDIA.

0715 AM     MARINE TSTM WIND 2 SE EDEN ISLE          30.21N 89.78W
09/15/2021  M41 MPH          ST. TAMMANY        LA   MESONET

            WEATHERFLOW OBSERVATION RECORDED A WIND GUST
            OF 41 MPH.

0715 AM     FLASH FLOOD      6 WSW TICKFAW           30.54N 90.57W
09/15/2021                   LIVINGSTON         LA   BROADCAST MEDIA

            N CAFE LINE RD IMPASSABLE FROM DRAKE LN TO
            HWY 1064. RELAYED VIA SOCIAL MEDIA.

0742 AM     MARINE TSTM WIND 13 SSE GULFPORT         30.22N 88.97W
09/15/2021  M41 MPH          GMZ532             MS   PUBLIC

            WEATHERFLOW OBSERVATION AT SHIP ISLAND
            MEASURED A WIND GUST OF 41 MPH.

0812 AM     FLASH FLOOD      3 ENE GULFPORT          30.40N 89.02W
09/15/2021                   HARRISON           MS   PUBLIC

            ROADS FLOODED AROUND GULFPORT.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 10:20 PM CDTSpecial Weather StatementLIXTerrebonne55 min
Sep 14, 10:38 PM CDTTornado WarningLIXTerrebonne37 min
Sep 15, 2:33 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles117 min
Sep 15, 3:12 AM CDTAreal Flood AdvisoryLIXTangipahoa2 hr
Sep 15, 3:29 AM CDTTornado WarningLIXPlaquemines, Saint Bernard31 min
Sep 15, 4:09 AM CDTTornado WarningLIXOrleans, Saint Bernard13 min
Sep 15, 4:32 AM CDTSpecial Marine WarningLIX58 min
Sep 15, 5:21 AM CDTFlash Flood WarningLIXSaint Tammany, Tangipahoa, Washington3 hr
Sep 15, 6:22 AM CDTTornado WarningLIXSaint Tammany23 min
Sep 15, 7:14 AM CDTSpecial Marine WarningLIX91 min
Sep 15, 7:45 AM CDTFlash Flood WarningLIXWashington3 hr
Sep 15, 7:55 AM CDTRiver Flood WarningLIXSaint Tammany4 days
Sep 15, 7:55 AM CDTRiver Flood WarningLIXSaint Tammany49 hr
Sep 15, 8:18 AM CDTFlash Flood WarningLIXOrleans, Saint Tammany, Washington5 hr
Sep 15, 8:28 AM CDTSpecial Marine WarningLIX62 min
Sep 15, 8:37 AM CDTRiver Flood WarningLIXTangipahoa28 hr
Sep 15, 8:50 AM CDTSpecial Marine WarningLIX55 min
Sep 15, 8:59 AM CDTRiver Flood WarningLIXEast Baton Rouge28 hr
Sep 15, 9:02 AM CDTRiver Flood WarningLIXSaint Tammany6 days
Sep 15, 9:04 AM CDTRiver Flood WarningLIXSaint Helena4 days
Sep 15, 9:08 AM CDTRiver Flood WarningLIXSaint Tammany, Washington5 days
Sep 15, 9:08 AM CDTRiver Flood WarningLIXSaint Tammany7 days
Sep 15, 9:59 AM CDTSpecial Marine WarningLIX61 min
Sep 15, 3:39 PM CDTRiver Flood WarningLIXWashington21 hr
Sep 15, 6:13 PM CDTAreal Flood AdvisoryLIXAscension, East Baton Rouge, Iberville, Livingston, West Baton Rouge3 hr

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.